# SDR CA030626005

- Difficulty date: June 12, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 5,499 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW18840
- Condition: Spalled
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE WAS SENT FOR INSPECTION DUE TO METAL CONTAMINATION. AFTER DISASSEMBLY THE CAMSHAFT WAS FOUND TO HAVE SPALLING ON ALL THE LOBES, THE INTAKE LOBES BEING THE WORST. THIS SPALLING WAS THE CAUSE OF THE METAL CONTAMINATION. THE CAMSHAFT WAS REPLACED WITH A FACTORY NEW KIT.
